Tohoku Mathematical Journal

The automorphism groups of almost contact Riemannian manifolds

Shûkichi Tanno

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 21, Number 1 (1969), 21-38.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243031

Digital Object Identifier
doi:10.2748/tmj/1178243031

Mathematical Reviews number (MathSciNet)
MR0242094

Zentralblatt MATH identifier
0188.26705

Subjects
Primary: 53.72

Citation

Tanno, Shûkichi. The automorphism groups of almost contact Riemannian manifolds. Tohoku Math. J. (2) 21 (1969), no. 1, 21--38. doi:10.2748/tmj/1178243031. https://projecteuclid.org/euclid.tmj/1178243031


Export citation

References